# SDR DALA2019050702880

- Difficulty date: May 6, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N334DN
- Make and model: Airbus A321-211
- Aircraft serial: 8040
- Aircraft time: 4,401 hours, 1,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT 20C BROKEN OFF SEAT, INSTALLED LIGHT COVER.
